`a`
Related Articles
1

Hardy-Sobolev type integral systems with Dirichlet boundary conditions in a half space

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1253 - 1264, 2017

Wei Dai - (email), Zhao Liu - (email), Guozhen Lu - (email)

 Abstract       References       Full Text      Related Articles

2

Liouville theorems for stable solutions of the weighted Lane-Emden system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 265 - 279, 2016

Hatem Hajlaoui - (email), Abdellaziz Harrabi - (email), Foued Mtiri - (email)

 Abstract       References       Full Text      Related Articles

3

Some properties of positive solutions for an integral system with the double weighted Riesz potentials

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2117 - 2134, 2016

Jiankai Xu - (email), Song Jiang - (email), Huoxiong Wu - (email)

 Abstract       References       Full Text      Related Articles

4

Liouville type theorems for the steady axially symmetric Navier-Stokes and magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5267 - 5285, 2016

Dongho Chae - (email), Shangkun Weng - (email)

 Abstract       References       Full Text      Related Articles

5

Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2335 - 2362, 2015

Chenchen Mou - (email)

 Abstract       References       Full Text      Related Articles

6

Spreading speeds and traveling wave solutions in cooperative integral-differential systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 6, Pages : 1663 - 1684, 2015

Changbing Hu - (email), Yang Kuang - (email), Bingtuan Li - (email), Hao Liu - (email)

 Abstract       References       Full Text      Related Articles

7

Liouville theorems for fractional Hénon equation and system on $\mathbb{R}^n$

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1915 - 1927, 2015

Jingbo Dou - (email), Huaiyu Zhou - (email)

 Abstract       References       Full Text      Related Articles

8

Liouville type theorem for nonlinear elliptic equation with general nonlinearity

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4947 - 4966, 2014

Xiaohui Yu - (email)

 Abstract       References       Full Text      Related Articles

9

Hardy-Littlewood-Sobolev systems and related Liouville theorems

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 653 - 671, 2014

Lorenzo D'Ambrosio - (email), Enzo Mitidieri - (email)

 Abstract       References       Full Text      Related Articles

10

Liouville type theorem to an integral system in the half-space

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 511 - 525, 2013

Weiwei Zhao - (email), Jinge Yang - (email), Sining Zheng - (email)

 Abstract       References       Full Text      Related Articles

11

Positive solutions of integral systems involving Bessel potentials

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2721 - 2737, 2013

Yutian Lei - (email)

 Abstract       References       Full Text      Related Articles

12

On the blow-up problem for the Euler equations and the Liouville type results in the fluid equations

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1139 - 1150, 2013

Dongho Chae - (email)

 Abstract       References       Full Text      Related Articles